# SDR SWAA021481

- Difficulty date: July 4, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,441 hours, 65,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER SPLICES CRACKED (4 EA) AT BS 663.75, STR 2R, 2L, 3R AND 3L.  REMOVED AND REPLACED STR SPLICES PER SRM.
